# SDR CALA0400233

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 53,186 hours, 28,290 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Card
- Part number: 806002
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR DID NOT RETRACT INITIALLY AFTER TAKEOFF FROM HAV.  QRH WAS FOLLOWED AND LOCK OVERRIDE WAS USED TO RETRACT GEAR.  THE FLIGHT WAS CONTINUED TO MIA WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE M991 LG LOGIC CIRCUIT CARD AT FAULT.  THE M991 CIRCUIT CARD WAS REPLACED.  AN OPERATIONAL TEST CHECKED GOOD IAW 32-09-20.
